JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 4, Issue 5, Article 83
Rational Identities and Inequalities involving Fibonacci and Lucas Numbers

    Authors: José Luis Díaz-Barrero,  
    Keywords: Rational Identities and Inequalities, Sequences of Integers, Fibonacci and Lucas numbers.  
    Date Received: 21/05/03  
    Date Accepted: 21/08/03  
    Subject Codes:


    Editors: Jozsef Sandor,  

In this paper we use integral calculus, complex variable techniques and some classical inequalities to establish rational identities and inequalities involving Fibonacci and Lucas numbers.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login